# SDR DALA14014033240

- Difficulty date: February 27, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-211
- Aircraft serial: 372
- Aircraft time: 65,243 hours, 28,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK,  CAPTAIN FOUND ROW 16 AND 17 EMERGENCY SEAT MOUNTED LIGHTS INOPERATIVE.  FOUND WIRE OUT OF SPLICE UNDER SEAT 16, REPLACED AND CRIMPED CONNECTOR, FUNCTIONAL CHECK WAS NORMAL.
